MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS Medline Industries, Inc.; PICC KIT 4F SL PL MAX BARRIER

CENTURION MEDICAL PRODUCTS Medline Industries, Inc.; PICC KIT 4F SL PL MAX BARRIER
Model Number DYNJ70141MB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 when 'attempting to place a picc line the nurse met resistance while threading the guidewire'.Per the facility the nurse attempted to thread the guidewire multiple times without success immediately withdrawing the guidewire after needle placement was verified to ensure vessel access.An abdominal/chest ct was performed and confirmed that no foreign body dislodged in the patient.Per the facility, access was placed via the right internal jugular in order to provide the required treatment as the patient was noted to go into an atrial fibrillation with rapid ventricular response.Per the facility the patient has been discharged home.The sample was returned for evaluation, however, a definitive root cause could not be determined.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 when 'attempting to place a picc line the nurse met resistance while threading the guidewire'.

Brand Name
Medline Industries, Inc.
Common Device Name
PICC KIT 4F SL PL MAX BARRIER
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16130514
Report Number3004519921-2023-00001
Device Sequence Number7654943
Product Code LRS
UDI-Device Identifier10889942722808
UDI-Public10889942722808
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ70141MB
Device Catalogue NumberDYNJ70141MB
Device Lot Number2022052590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown